# SDR TC8A99010

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT FROM KBRO, NR 3 ENGINE FIRE WARNING ON. COMPLETED CHECKLIST AND SHUTDOWN NR 3 ENGINE. REPAIRED AIR LEAK IN REVERSER AREA, OPS CHECK GOOD ON GROUND RUN IAW MM 78-00 AND 75-00.
